# SDR SWAA118072

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 51,460 hours, 41,970 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, RBL 17.0.  REPAIRED WEB IAW SRM.
